# SDR PNSA060810

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- Aircraft time: 16,642 hours, 12,862 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM ANC CARGO DOOR LIGHT ILLUMINATED, CREW BURNED OFF FUEL AND RETURNED TO ANC. MX ADJUSTED CARGO DOOR HANDLE WARNING MICROSWITCH AND RELEASED AIRCRAFT FOR SERVICE.
